Guglielmo Scovazzi

Publications

Book Chapters

  1. G. Scovazzi and A. López Ortega, Algebraic flux correction and geometric conservation in arbitrary Lagrangian-Eulerian computations” in Flux Corrected Transport, edited by D. Kuzmin, R. Lohner, S. Turek (2012), Springer-Verlag.
  2. P. Bochev, D. Ridzal, G. Scovazzi, and M. Shashkov, Constrained-optimization-based data transfer: A new perspective on flux correction in Flux Corrected Transport, edited by D. Kuzmin, R. Lohner, S. Turek (2012), Springer-Verlag.
  3. T.J.R. Hughes, G. Scovazzi, L.P. Franca, Multiscale and stabilized methods in Encyclopedia of Computational Mechanics, edited by E. Stein, R. De Borst, T.J.R. Hughes (2004), Wiley.

Papers Published

  1. Ortega, A. Lopez and Scovazzi, G., A geometrically-conservative, synchronized, flux-corrected remap for arbitrary Lagrangian-Eulerian computations with nodal finite elements, JOURNAL OF COMPUTATIONAL PHYSICS, vol 230 no. 17 (2011), pp. 6709--6741 [doi] [abs].
  2. Bochev, Pavel and Ridzal, Denis and Scovazzi, Guglielmo and Shashkov, Mikhail, Formulation, analysis and numerical study of an optimization-based conservative interpolation (remap) of scalar fields for arbitrary Lagrangian-Eulerian methods, JOURNAL OF COMPUTATIONAL PHYSICS, vol 230 no. 13 (2011), pp. 5199--5225 [doi] [abs].
  3. Scovazzi, G. and Love, E., A generalized view on Galilean invariance in stabilized compressible flow computations, INTERNATIONAL JOURNAL FOR NUMERICAL METHODS IN FLUIDS, vol 64 no. 10-12 (2010), pp. 1065--1083 [doi] [abs].
  4. Hughes, Thomas J. R. and Scovazzi, Guglielmo and Tezduyar, Tayfun E., Stabilized Methods for Compressible Flows, JOURNAL OF SCIENTIFIC COMPUTING, vol 43 no. 3 (2010), pp. 343--368 [doi] [abs].
  5. Scovazzi, G. and Shadid, J. N. and Love, E. and Rider, W. J., A conservative nodal variational multiscale method for Lagrangian shock hydrodynamics, COMPUTER METHODS IN APPLIED MECHANICS AND ENGINEERING, vol 199 no. 49-52 (2010), pp. 3059--3100 [doi] [abs].
  6. Love, E. and Rider, W. J. and Scovazzi, G., Stability analysis of a predictor/multi-corrector method for staggered-grid Lagrangian shock hydrodynamics, JOURNAL OF COMPUTATIONAL PHYSICS, vol 228 no. 20 (2009), pp. 7543--7564 [doi] [abs].
  7. Love, E. and Scovazzi, G., On the angular momentum conservation and incremental objectivity properties of a predictor/multi-corrector method for Lagrangian shock hydrodynamics, COMPUTER METHODS IN APPLIED MECHANICS AND ENGINEERING, vol 198 no. 41-44 (2009), pp. 3207--3213 [doi] [abs].
  8. Scovazzi, G. and Love, E. and Shashkov, Mt, Multi-scale Lagrangian shock hydrodynamics on Q1/P0 finite elements: Theoretical framework and two-dimensional computations, COMPUTER METHODS IN APPLIED MECHANICS AND ENGINEERING, vol 197 no. 9-12 (2008), pp. 1056--1079 [doi] [abs].
  9. Scovazzi, G., Galilean invariance and stabilized methods for compressible flows, INTERNATIONAL JOURNAL FOR NUMERICAL METHODS IN FLUIDS, vol 54 no. 6-8 (2007), pp. 757--778 [doi] [abs].
  10. Scovazzi, G., Stabilized shock hydrodynamics: II. Design and physical interpretation of the SUPG operator for Lagrangian computations, COMPUTER METHODS IN APPLIED MECHANICS AND ENGINEERING, vol 196 no. 4-6 (2007), pp. 967--978 [doi] [abs].
  11. Scovazzi, G., A discourse on Galilean invariance, SUPG stabilization, and the variational multiscale framework, COMPUTER METHODS IN APPLIED MECHANICS AND ENGINEERING, vol 196 no. 4-6 (2007), pp. 1108--1132 [doi] [abs].
  12. Bazilevs, Y. and Calo, V. M. and Cottrell, J. A. and Hughes, T. J. R. and Reali, A. and Scovazzi, G., Variational multiscale residual-based turbulence modeling for large eddy simulation of incompressible flows, COMPUTER METHODS IN APPLIED MECHANICS AND ENGINEERING, vol 197 no. 1-4 (2007), pp. 173--201 [doi] [abs].
  13. Scovazzi, G. and Christon, M. A. and Hughes, T. J. R. and Shadid, J. N., Stabilized shock hydrodynamics: I. A Lagrangian method, COMPUTER METHODS IN APPLIED MECHANICS AND ENGINEERING, vol 196 no. 4-6 (2007), pp. 923--966 [doi] [abs].
  14. Hughes, T. J. R. and Scovazzi, G. and Bochev, P. B. and Buffa, A., A multiscale discontinuous Galerkin method with the computational structure of a continuous Galerkin method, COMPUTER METHODS IN APPLIED MECHANICS AND ENGINEERING, vol 195 no. 19-22 (2006), pp. 2761--2787 [doi] [abs].